# SDR C77A20140108001

- Difficulty date: January 8, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N623CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 16,256 hours, 9,247 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 17063701003
- Condition: Cracked
- Location: Vertical Stab
- Part time: 16,256 hours, 9,247 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL STAB SKIN CRACK DAMAGE.  THE CRACK DAMAGE MEASURES 5.500 INCHES IN LENGTH & IS APPROXIMATELY 0.600 INCHES FROM THE FASTENER THAT INTERSECTS THE REAR SPAR & RIB 12.  THE CRACK IS IN A REWORK AREA & IS COMPLETELY THROUGH THE SKIN WHICH MEASURES 0.031 INCHES AT THAT LOCATION.  THE ACCOMPLISHMENT OF THIS PERMANENT MAJOR REPAIR WAS ACCOMPLISHED ON EO E175-55MR-005 UNDER WORK ORDER 903933.
